# SDR FDEA201610283735

- Difficulty date: October 28, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 75,144 hours, 14,896 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: ACA0061501
- Condition: Damaged
- Location: Bs 535
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LT SIDEWALL FRAME AT BS 535, LONGERON 24L FOUND REPAIR DOUBLER DAMAGED.  REPAIRED IAW SRM 53-20-07-2R   FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
